Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child has wet feet and palms, suffering from cold, taking medicines and injections. Is this behaviour fine?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
My Son is now 4 months old. Now a days his feet and palms getting wet always. Even if we clean his feet and palms it is getting wet. From last few days he is suffering from cold and we we consulted local doctor he gave these
medicines for cold.
oral drops roxid- (6 drops twice a day)
broncoven - oral drops (6 drops twice a day)
mucolite - oral drops (4 drops twice a day)
nazo drops (nasal drops) (daily twice. nasal drops).

we are giving injections twice till now called easy 5(pentavacsb) and easy 4(quadrovax).
Doctor told these injections hasHepitaitis B,OPV, DPT, HIB

please let me know is this behaviour fine?
Also please let me know if we have to take any medicine or any care to avoid from cold or any other flue.
Posted Tue, 24 Apr 2012 in Child Health
Answered by Dr. Santosh Kondekar 12 hours later

Thanks for the query.

The injections are fine and are required though to protect from only few illness.

Getting repeated cold may have different reasons. At this age the cold is mainly noisy breathing related to small airways and may be normal.
But if it is running nose it's likely to be an episode of viral infection . Wet palms and soles if not having fever, may be associated with thyroid problems.

The medicine prescribed by your doctor is fine.You can continue with it.
Avoid giving children too much cough and cold medicine .

Offer extra fluids to ease congestion .
Make sure your child gets plenty of rest.
Use saline nose drops in a child over 12 weeks old to help clear out mucous. For older babies, use only one drop at a time and apply to only one side at a time.
Use a cool-mist humidifier to moisten the air and make breathing easier.

Hope i have answered your query.I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor